# SDR FDEA201208233133

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,447 hours, 20,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Part time: 48,447 hours, 20,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP L/E FOUND ONE LIGHTNING STRIKE,  COMPLIED WITH EA 6-5730-149056.
